# SDR 98FDEA00611

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD DOOR PORTAL FRAME CRACKED AT LOWER FWD DOOR STOP, OUTBD LWR FAST.  REMOVED AND REPLACED AFT CARGO FWD DOOR PORTAL FRAME PER SRM 51-10-1.
